# SDR AWXA0001922

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 22652
- Aircraft time: 57,659 hours, 47,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656212550129
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: Phx- during routine maitenance the lower lobe skin was found to have corrosion at BS727-727A between STR 27L and Str 27R.C: Repaired per SRM 53-10-01, 51-10-6 and AWA E.R. 15-5331-01179-JL2
